Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 2, NWS Norman, OK

April 25, 2015Bryan County, Oklahoma

NWS Norman, OK issued this river flood warning at Apr 25, 2015, 8:27 AM CDT for Bryan County, Oklahoma. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 8:27 AM CDT (13:27 UTC)
Expired
Apr 25, 2015, 2:25 PM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Bryan County, OK

The river

Written for the forecast point Blue River (OK) near Blue (BLUO2).

Action stage
26 ft
Minor stage
28 ft
Moderate stage
31 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07332500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WGUS44 KOUN 251327
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
827 AM CDT SAT APR 25 2015

OKC013-251925-
/O.NEW.KOUN.FL.W.0002.150425T1327Z-150425T1925Z/
/BLUO2.1.ER.150425T0834Z.150425T1230Z.150425T1325Z.NO/
827 AM CDT SAT APR 25 2015

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Blue River near Blue. 
  
* until this afternoon...or until the warning is cancelled. 
  
* At  7:30 AM Saturday the stage was 28.3 feet. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River has crested and will continue to fall. 
  The Blue River will fall below flood stage mid Saturday morning. 
  
* Impact...At 28 feet...Overflows along the river banks occur in some
  places along the river...from central Bryan County to the 
  confluence with the Red River. Inflows from local streams could 
  cause slightly higher stages in their common flood plain. Only 
  farmlands are affected.
  
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
1 follow-up statement
606 
WGUS84 KOUN 251751
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
1251 PM CDT SAT APR 25 2015

OKC013-251821-
/O.CAN.KOUN.FL.W.0002.000000T0000Z-150425T1925Z/
/BLUO2.1.ER.150425T0834Z.150425T1400Z.150425T1651Z.NO/
1251 PM CDT SAT APR 25 2015

The Flood Warning is cancelled for
  The Blue River near Blue. 
  
* At 12 PM Saturday the stage was 27.9 feet.
  
* Flood stage is 28.0 feet.
  
* The Blue River crested at 28.30 feet at 9 AM Saturday...
  fell below flood stage at 12 PM Saturday...
  and is forecast to continue to fall.
  
  The Blue River has receded to below flood stage at this location. 
  This will be the last statement for this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 25, 5:45 AM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 25, 5:45 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
545 AM CDT SAT APR 25 2015

.AVIATION...
MAINLY CLEAR SKIES AND LIGHT W/WNW WINDS EXPECTED THROUGH THE
DAY TODAY. A COLD FRONT WILL ENTER NORTHERN OKLAHOMA AROUND 00Z
THIS AFTN AND THEN PUSH SOUTH INTO SOUTHERN OK BY 12Z SUNDAY
MORNING. MVFR CEILINGS EXPECTED TO DEVELOP BEHIND THE COLD
FRONT SOUTHWARD TO THE I-40 BY END OF FORECAST.

30

&&

.PREV DISCUSSION... /ISSUED 314 AM CDT SAT APR 25 2015/

.DISCUSSION...
NICE DAY ON TAP FOR TODAY WITH SUNNY SKIES AND WARM TEMPS... WITH
A RELATIVELY LIGHT WEST WIND.

COLD FRONT WILL APPROACH NORTHERN OKLAHOMA LATE TODAY AND PUSH
SOUTH INTO SOUTHERN OKLAHOMA BY SUNDAY AFTN. TO THE SOUTH OF THE
FRONT MOISTURE WILL INCREASE WITH THE AID OF SOUTH WINDS IN
ADVANCE OF NEXT UPPER LEVEL DISTURBANCE MOVING THROUGH THE
SOUTHERN ROCKIES.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND SOUTH
OF THIS FRONT LATE SUNDAY AFTN AND EVENING... THEN OVERSPREAD MUCH
OF THE AREA SUNDAY NIGHT WITH THE AID OF DEVELOPING LLJ. THERE
WILL INITIALLY BE A THREAT OF SEVERE STORMS SUNDAY NIGHT ACROSS
MUCH OF THE AREA... WITH LARGE HAIL BEING THE MAIN THREAT. AS WE
MOVE INTO LATE SUNDAY NIGHT AND MONDAY IT APPEARS THAT MAIN IMPACT
WILL BE THE POTENTIAL FOR HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO
3 INCHES WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHWESTERN HALF OF
OKLAHOMA AND WESTERN NORTH TEXAS BEFORE THE PRECIP ENDS ON
TUESDAY.

THROUGH THE REMAINDER OF THE WEEK... CENTRAL PART OF THE COUNTRY
WILL BE UNDER THE INFLUENCE OF MID-LEVEL RIDGING THAT WILL KEEP
THE AREA PRECIP FREE WITH MILD TEMPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  85  54  78  55 /   0   0  10  60
HOBART OK         85  52  80  53 /   0   0  20  60
WICHITA FALLS TX  86  53  85  57 /   0   0  30  50
GAGE OK           84  49  71  47 /   0   0  20  70
PONCA CITY OK     83  50  71  50 /   0   0  10  60
DURANT OK         85  56  86  58 /   0   0  10  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

84/30
Hazardous weather outlook, Apr 25, 3:48 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
348 AM CDT SAT APR 25 2015

OKZ004>048-050>052-TXZ083>090-261800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
348 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY AFTERNOON THROUGH
EARLY MONDAY MORNING. LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL LOOK TO BE THE PRIMARY THREATS. STORMS ARE LIKELY TO
CONTINUE THROUGH THE DAY MONDAY AND INTO TUESDAY...BUT THE THREAT
OF SEVERE WEATHER WILL DECREASE AS A MORE STABLE AIRMASS OVERSPREADS
THE AREA. PROLONGED HEAVY RAINFALL SUNDAY AFTERNOON THROUGH TUESDAY
MAY PROMOTE A LOCALIZED FLOOD THREAT WHERE HEAVIER RAINS DEVELOP.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.